Thank you so much for speaking with Julienne last week.
I just had another question. I have been using 400mg for about 4 weeks and thought that I would not bleed this month as I have used it daily, until I get my levels right up. But I started to bleed on my due date so it has been 28 days as normal, still heavy and painful. Have I understood this right that I am bleeding as normal because my progesterone levels are still not high enough? The 400mg took away the added oestrogen dom symptoms I had from lower doses but I am still experiencing a lot of original oestrogen symptoms. Is it still early days? as I can't really afford to go any higher. I must be putting larger doses on as a tube is only lasting 3-4 days rather than then 5.1 days that the dosage table says.
I have just received a bottle of 3% iodine so will give that a go today? do I just put some on my skin and see how long it takes to absorb?
I have an ultrasound on the 5th Aug to check for any cysts etc after the very painful pelvic pain and fainting. And should also receive my hormone blood test results this week. Hopefully the doc has tested my pro and oest levels, so at least I can get an idea what is happening. Lastly, if I had a cyst on my one remaining ovary, would I not bleed at all. Because I have always had regular cycles (28 Days) heavy and painful. When roughly do you think I should start to feel some relief?
Sorry, that one question turned into a few!!!!!lol
Thank you so much for all your help you give to us all
Look forward to your reply